# SDR DXTA20082891

- Difficulty date: February 20, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Aircraft time: 10,688 hours, 8,666 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOTS SIDE BRAKES REQUIRE MORE THAN NORMAL PRESSURE TO GET ANY BRAKING.  RAN AC WITH ANTI-SKID ON AND OFF CONDUCTING HIGH SPEED STOPS AND MANY MANUVERING TURNS WITH NO DISCREPANCIES NOTED FROM EITHER PILOT OR COPILOT SIDE.  ANTI-SKID BIT INDICATORS WERE CHECKED BEFORE AND AFTER RUN WITH NONE TRIPPED EITHER TIME.  FORCE REQUIRED TO ACTUATE BRAKING IS EQUAL BETWEEN LT AND RT, BRAKE AND EQUAL BETWEEN PILOT AND COPILOT SIDE.
